Doc stopped me half way through tapering and i suffered withdrawal like no other,still suffering lots,anybody help me please?
Anxiety - Why am I getting seriously bad side affects after weaning of gabapentin 900mgs a day?
- 13 May 2014 by jansa5
- 14 May 2014
- anxiety, insomnia, pain, fibromyalgia, generalized anxiety disorder, hot flashes, gabapentin, withdrawal, tapering
Added 14 May 2014:
Still going through hell after doc stopped me while tapering on gabapentin then gave me pregablin which made me worse...off that...its out my system doc has said.how long till i can feel a bit normal again?at the moment i'm more depressed than ive ever been in my life,it all feels hopeless and i am fed up to my back teeth,anyone help again please?!
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2012 • 7 answers
Posted 24 May 2012 • 21 answers
Posted 5 Feb 2013 • 23 answers
Posted 6 Aug 2016 • 1 answer
Posted 13 Jan 2017 • 0 answers